# SDR ASMF200601003

- Difficulty date: January 7, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 46,953 hours, 32,486 cycles
- Engine: Pwa JT8D*
- System (JASC): 2740 · Stabilizer Control System
- Part: Cable
- Part number: S4913805BS28603
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING FINAL APPROACH THE TRIM STABILIZER WAS OUT OF SERVICE. AIRCRAFT WAS SENT TO THE HANGAR AND THE HORIZONTAL STABILIZER CONTROL CABLE WAS REPLACED AND THE HORIZONTAL STABILIZER WAS ADJUSTED AND TESTED IAW MM 27-40-00 PAGE 501, BEING CORRECT.
